# SDR HALA2010092900435

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 72,912 hours, 32,020 cycles
- Engine: Ge CF680A2
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 3404131
- Part serial: 110990
- Condition: Inoperative
- Location: Cockpit
- Part time: 32,497 hours, 12,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPTAIN ALTIMETER FLAG INOP.  R & R CAPTAIN ALTIMETER IAW AMM 34-13-01-004-001 AND 34-13-01-404-004 OPS CHECK GOOD.  ACFT OK FOR SERVICE.
